# SDR CA071113008

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932111
- Part serial: 03025H5069
- Condition: Broken
- Location: Cockpit
- Part time: 11,455 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORT THAT AT 360 THE CAPTS FWD WINDOW SHATTERED AND THEY DIVERTED WINDOW REPLACED (TC NR 20071113008)
